# SDR WX0A2020091873576

- Difficulty date: September 17, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N248NV
- Make and model: Airbus A320-214
- Aircraft serial: 7781
- Aircraft time: 8,867 hours, 4,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 834711
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING OPERATIONAL CHECK OF EPSU BATTERY CAPACITY FOUND ALL FOUR BATTERIES TO HAVE FAILED: 10WL,11WL,12WL,13WL.  REMOVED AND REPLACED ALL FOUR EPSU BATTERIES, IAW A320 AMM 33-51-38.  OPS CHECK GOOD.
